A quantitative property of sporadic simple groups : Journal of Group Theory Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W. / Wilson, John S.

Managing Editor: Howie, James / Khukhro, Evgenii I. / Kramer, Linus


IMPACT FACTOR increased in 2015: 0.505

SCImago Journal Rank (SJR) 2015: 0.748
Source Normalized Impact per Paper (SNIP) 2015: 0.849
Impact per Publication (IPP) 2015: 0.412

Mathematical Citation Quotient (MCQ) 2015: 0.45

99,00 € / $149.00 / £75.00*

Online
ISSN
1435-4446
See all formats and pricing

 


Select Volume and Issue
Loading journal volume and issue information...

30,00 € / $42.00 / £23.00

Get Access to Full Text

A quantitative property of sporadic simple groups

Li Xianhua / Wang Dianjun

Citation Information: Journal of Group Theory. Volume 5, Issue 1, Pages 41–51, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: 10.1515/jgth.2001.038, January 2006

Publication History

Published Online:
2006-01-23

Comments (0)

Please log in or register to comment.